Translator Disclaimer
WINTER 2013 Generalized solution to a non Lipschitz integral equation
Victor Dévoué
J. Integral Equations Applications 25(4): 455-480 (WINTER 2013). DOI: 10.1216/JIE-2013-25-4-455

Abstract

We study a non Lipschitz integral equation in the framework of generalized functions. By means of suitable regularizations, we define an associated generalized problem. We obtain a generalized solution in an appropriate $(\C,\E,\P)$ algebra. We compare the generalized solution with the classical one when it exists.

Citation

Download Citation

Victor Dévoué. "Generalized solution to a non Lipschitz integral equation." J. Integral Equations Applications 25 (4) 455 - 480, WINTER 2013. https://doi.org/10.1216/JIE-2013-25-4-455

Information

Published: WINTER 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1293.45002
MathSciNet: MR3161622
Digital Object Identifier: 10.1216/JIE-2013-25-4-455

Subjects:
Primary: 35A01
Secondary: 35A25, 35D99, 35R09, 45G10, 45K99, 46F30, 46T30

Rights: Copyright © 2013 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.25 • No. 4 • WINTER 2013
Back to Top